# SDR VNAA20240524005

- Difficulty date: April 14, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N576NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15367
- Aircraft time: 20,150 hours, 18,014 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67010046
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON AREA OF SETTLEMENT OF FAIRINGS (583AB, 586AB, 592AB, 595AB AND 597AB) AT LH WING LOWER SKIN.   WEAR ON AREA OF SETTLEMENT OF FAIRINGS (583AB, 586AB, 592AB, 595AB AND 597AB) AT LH WING LOWER SKIN WERE REPAIRED PER REO 690-57-21-461 REV.--
